Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247071
Title: Об одном классе методов численного решения систем обыкновенных дифференциальных уравнений
Authors: Бобков, В. В.
Бобкова, Н. А.
Issue Date: 1994
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 2. – С. 47-50.
Abstract: A new class of explicit methods for numerical solution of systems of ordinary differential equations (including stiff systems) is proposed. These methods are oriented to the procedure of linearization of autonomous systems at each step of integration. In this class a degree of approximating matrix polynomial for a given step of integration is controlling parameter
URI: https://elib.bsu.by/handle/123456789/247071
ISSN: 0321-0367
Appears in Collections:1994, №2 (май)

Files in This Item:
File Description SizeFormat 
47-50.pdf159,22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.